# SDR REXA2013071501093

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 23,701 hours, 20,530 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FOUND TO HAVE MULTIPLE CRACKS ON THE WEB FORWARD FACE AT THE UPPER AND LOWER INBD CORNERS OF THE AFT FITTING OF THE CARGO DOOR LINTEL.  REPAIRED IAW REO 601R-53-61-1230 AND 601R-53-61-4966.
